# SDR AU000568

- Difficulty date: July 9, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Cessna 172R
- Engine: Lyc IO360L2A
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Failed
- Location: Engin
- Component: Engine, Lyc
- Stage of operation: TO
- How discovered: C
- Nature of condition: E, Y
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE FAILED ON TAKEOFF RESULTING IN A FORCED LANDING. AIRCRAFT DAMAGED. GROUND RUNS ON ENGINE COULD NOT REPLICATE FAULT AND ENGINE RAN OK.
